How safe are ayurvedic formulations for treatment of diabetes?

Can anyone tell me about the safety of ayurvedic diabetes medication? I had been taking branded product of a very well known company. It was very effective. However I started to have fainting spells after about two months. Doctors found nothing wrong. The fainting spells stopped as as soon as I stopped the medication.

Last edited by

5 Replies

  • I do check. Also, after each fainting spell, blood sugar and BP we checked. BP was found low on occasions.. . Blood sugar was low normal. Around 100

  • Let me know what is the name of the medicine that you use sir.

  • Diabetes arduous and Mad humerus. I rep~at, my blood sugar control was excellent. It may be that some ingredient did not suit me. I don't want to discourage anyone from using this medicines. The manufacturer is respected company manufacturer of quality items.

  • What medicines are these? Homeopathic or Ayurvedic?

  • When blood sugar was normal and BP was low then hypo condition does not arise.Have checked the ingredients of the medicine.Please see that .Make it a practice to see what you eat.I have used Madhunasini bati of baba Ramdev. It worked.But since one year following LCHF. You can try that.It is proven Thanks.

You may also like...